# SDR CA090618015

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Failed
- Location: Nlg
- Part time: 757 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE MSG AFTER TAKEOFF.  NOSE GEAR WOULD NOT COME UP. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSP THE NLG AND REMOVED AND REPLACED THE NLG PRIORITY VALVE.  OPS CHECKED CARRIED OUT AND NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
